+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Join Date
    Nov 2007
    Posts
    1,581
    Thanks
    91
    Thanked
    32
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Confused?

    This will probably be long... so please bare with me.... just after some advice, feedback... or somewhere safe to chat in general...

    I have been on the same pill for 4 years since the birth of my last child.
    Never had any issues, always like clock work.
    Last week I got my period. (With a week of active tablets left). Usually it will only stay for 3-4 days. Its going on a week and still going.
    I've had horrible headaches/migraines and cramping (the latter i never get).

    I've done a HPT and it was neg. (We had a few Woopsie moments during the month, and I did skip 2 active tablets by accident, not consecutively)I've been to the doctors today and she has sent me for urgent blood and urine tests.

    My last baby was conceived while on the pill.

    I am feeling so nervous and anxious about the results.
    Hubby does not want any more children. And just keeps saying its an easy fix (if it is pos). But I 100% won't do that.

    Everything is freaking me out atm. I know I should just wait for the results. And the likelihood is slim... but I'm terrified that it will be pos, and something will happen...

    I have also recently lost 14.5kgs since may of this year too. Not sure if that will change things at all?

    Hopefully this made sense.

    Thanks for reading this far.

  2. #2
    Join Date
    Jul 2010
    Posts
    14,670
    Thanks
    10,073
    Thanked
    11,039
    Reviews
    13
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    I wouldn't even think about the possibilities or consequences until after you have the results. Best of luck xx

  3. #3
    Join Date
    Oct 2011
    Posts
    5,065
    Thanks
    2,424
    Thanked
    1,437
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Often after you’ve had a baby the pill doesn’t work as well in terms of reducing the lining of the uterus . I’d suggest you get an ultrasound to see if you have a polyp or anything else going on.
    It could most probably be though from the missed tablets. That can muck it up massively and cause spotting for ages , hormone headaches etc


 

Similar Threads

  1. A Little Confused
    By Lynda in forum Pregnancy & Birth General Chat
    Replies: 6
    Last Post: 25-07-2005, 20:52
  2. Baby Shower confusion...
    By Beck17 in forum Baby Showers
    Replies: 2
    Last Post: 07-07-2005, 10:40
  3. NeeD 2 TaLk 2 Sum1... Im ConFusEd bouT my PreGnaNcy
    By bubby_bub in forum Young Parents
    Replies: 8
    Last Post: 03-07-2005, 12:56
  4. Sad and confused
    By braydensmum in forum Pregnancy & Birth General Chat
    Replies: 4
    Last Post: 18-05-2005, 09:14
  5. Expressing, nipple confusion and cracks
    By xkwzit in forum Breastfeeding Support
    Replies: 7
    Last Post: 09-10-2004, 21:36

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

ADVERTISEMENT

ADVERTISEMENT

FEATURED SUPPORTER
StorychestThe journal meets photo album meets scrapbook for the digital age. Capture and save stories and precious moments of ...
FORUMS - chatting now ...
The best medication for anxiety/depressionGeneral Parenting Tips, Advice & Chat
Cervical mucus plug - did some come out?Pregnancy & Birth General Chat
ReReproductive Immunology
Hypogondatropic hypogonadismConception & Fertility General Chat
Elf On The ShelfGeneral Chat

ADVERTISEMENT